Works matching DE "SMOOTHING (Numerical analysis)"
Results: 1154
Channels of interstate risk sharing: United States 1963-1990.
- Published in:
- Quarterly Journal of Economics, 1996, v. 111, n. 4, p. 1081, doi. 10.2307/2946708
- By:
- Publication type:
- Article
FURTHER COMMENT ON "SMOOTHING" BY OUTPUT VARIATION.
- Published in:
- Quarterly Journal of Economics, 1974, v. 88, n. 3, p. 496, doi. 10.2307/1881948
- By:
- Publication type:
- Article
INVENTORIES, PRODUCTION SMOOTHING, AND THE ACCELERATOR: SOME EMPIRICAL EVIDENCE.
- Published in:
- Quarterly Journal of Economics, 1974, v. 88, n. 1, p. 149, doi. 10.2307/1881804
- By:
- Publication type:
- Article
Smoothing algorithms for nonsmooth optimization over the Stiefel manifold with applications to the graph Fourier basis problem.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 5, p. 937, doi. 10.1142/S0219530524500088
- By:
- Publication type:
- Article
A SUFFICIENT CONDITION FOR SLOW DECAY OF A SOLUTION TO A SEMILINEAR PARABOLIC EQUATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 363, doi. 10.1142/S0219530512500170
- By:
- Publication type:
- Article
GEOMETRY OF SOBOLEV SPACES WITH VARIABLE EXPONENT AND A GENERALIZATION OF THE p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 373, doi. 10.1142/S0219530509001451
- By:
- Publication type:
- Article
A closed‐form multigrid smoothing factor for an additive Vanka‐type smoother applied to the Poisson equation.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 5, p. 1, doi. 10.1002/nla.2500
- By:
- Publication type:
- Article
CLC in AMG solvers for saddle‐point problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 2, p. 1, doi. 10.1002/nla.2142
- By:
- Publication type:
- Article
Improving the arithmetic intensity of multigrid with the help of polynomial smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 253, doi. 10.1002/nla.1808
- By:
- Publication type:
- Article
Nonsymmetric Black Box multigrid with coarsening by three.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 194, doi. 10.1002/nla.1813
- By:
- Publication type:
- Article
Analyzing the wave number dependency of the convergence rate of a multigrid preconditioned Krylov method for the Helmholtz equation with an absorbing layer.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 232, doi. 10.1002/nla.1806
- By:
- Publication type:
- Article
Smoothed aggregation solvers for anisotropic diffusion.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 296, doi. 10.1002/nla.1805
- By:
- Publication type:
- Article
Towards physics-oriented smoothing in algebraic multigrid for systems of partial differential equations arising in multi-ion transport and reaction models.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 253, doi. 10.1002/nla.706
- By:
- Publication type:
- Article
An accurate multigrid solver for computing singular solutions of elliptic problems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 231, doi. 10.1002/nla.478
- By:
- Publication type:
- Article
Smoothed analysis of some condition numbers.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 1, p. 71, doi. 10.1002/nla.464
- By:
- Publication type:
- Article
A systematic comparison of coupled and distributive smoothing in multigrid for the poroelasticity system.
- Published in:
- Numerical Linear Algebra with Applications, 2004, v. 11, n. 2/3, p. 93, doi. 10.1002/nla.372
- By:
- Publication type:
- Article
Indefinitely preconditioned inexact Newton method for large sparse equality constrained non-linear programming problems.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 3, p. 219
- By:
- Publication type:
- Article
Downwind Gauss-Seidel Smoothing for Convection Dominated Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 2, p. 85, doi. 10.1002/(SICI)1099-1506(199703/04)4:2<85::AID-NLA100>3.0.CO;2-2
- By:
- Publication type:
- Article
Frequency based preconditioning and smoothing for shape optimization.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 701, doi. 10.1002/pamm.201610339
- By:
- Publication type:
- Article
Smoothing inexact Newton methods for NCP with various nonmonotone techniques.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 385, doi. 10.1002/pamm.201310188
- By:
- Publication type:
- Article
Discretization of the Poisson equation with non-smooth data and emphasis on non-convex domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1433, doi. 10.1002/num.22057
- By:
- Publication type:
- Article
Verification of forecasts on surface finishing results of peripheral smoothing.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 42, n. 5/6, p. 515, doi. 10.1007/s00170-008-1616-0
- By:
- Publication type:
- Article
A hybrid stereo vision method using a correlation function and variable window based on voxel components.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 31, n. 5/6, p. 546, doi. 10.1007/s00170-005-0229-0
- By:
- Publication type:
- Article
A finite element method to generate digitized-die shape from the measured data of desired part.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 1/2, p. 61, doi. 10.1007/s00170-005-0025-x
- By:
- Publication type:
- Article
A methodology for smoothing of point cloud data based on anisotropic heat conduction theory.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 30, n. 1/2, p. 70, doi. 10.1007/s00170-005-0050-9
- By:
- Publication type:
- Article
Surrogate-based aerodynamic shape optimization with the active subspace method.
- Published in:
- Structural & Multidisciplinary Optimization, 2019, v. 59, n. 2, p. 403, doi. 10.1007/s00158-018-2073-5
- By:
- Publication type:
- Article
On topology optimization with embedded boundary resolution and smoothing.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 6, p. 1135, doi. 10.1007/s00158-015-1272-6
- By:
- Publication type:
- Article
Topology optimization using B-spline finite elements.
- Published in:
- Structural & Multidisciplinary Optimization, 2011, v. 44, n. 4, p. 471, doi. 10.1007/s00158-011-0650-y
- By:
- Publication type:
- Article
Introduction to Sublinear Analysis.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 4, p. 430, doi. 10.1007/s10958-016-3039-z
- By:
- Publication type:
- Article
On the Few-Term Curves. I.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 3, p. 418, doi. 10.1007/s10958-015-2613-0
- By:
- Publication type:
- Article
Gagliardo-Nirenberg inequality for maximal functions measuring smoothness.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 663, doi. 10.1007/s10958-012-0771-x
- By:
- Publication type:
- Article
On moduli of smoothness and K-functionals of fractional order in the Hardy spaces.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 1, p. 78, doi. 10.1007/s10958-012-0677-7
- By:
- Publication type:
- Article
On the solvability of the Cauchy problem with growing initial data for a class of anisotropic parabolic equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 1, p. 28, doi. 10.1007/s10958-012-0674-x
- By:
- Publication type:
- Article
Singular systems on the plane and in space.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 4, p. 475, doi. 10.1007/s10958-011-0605-2
- By:
- Publication type:
- Article
Hölder continuity of solutions of parabolic equations with variable nonlinearity exponent.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 347, doi. 10.1007/s10958-011-0599-9
- By:
- Publication type:
- Article
A spectral problem with integral conditions.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 3, p. 437, doi. 10.1007/s10958-011-0602-5
- By:
- Publication type:
- Article
Absolute continuity of the spectrum of the periodic Schrödinger operator in a layer and in a smooth cylinder.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 3, p. 274, doi. 10.1007/s10958-011-0547-8
- By:
- Publication type:
- Article
Consistency of Vanishingly Smooth Fictitious Play.
- Published in:
- Mathematics of Operations Research, 2013, v. 38, n. 3, p. 437, doi. 10.1287/moor.1120.0568
- By:
- Publication type:
- Article
On the One-Dimensional Optimal Switching Problem.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 140, doi. 10.1287/moor.1090.0432
- By:
- Publication type:
- Article
Penalty and Smoothing Methods for Convex Semi-Infinite Programming.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 2, p. 303, doi. 10.1287/moor.1080.0362
- By:
- Publication type:
- Article
Unconstrained Convex Minimization in Relative Scale.
- Published in:
- Mathematics of Operations Research, 2009, v. 34, n. 1, p. 180, doi. 10.1287/moor.1080.0348
- By:
- Publication type:
- Article
SEASONAL EXPONENTIAL SMOOTHING WITH DAMPED TRENDS.
- Published in:
- Management Science, 1989, v. 35, n. 3, p. 372, doi. 10.1287/mnsc.35.3.372
- By:
- Publication type:
- Article
CAPACITATED LOT SIZING WITH SETUP TIMES.
- Published in:
- Management Science, 1989, v. 35, n. 3, p. 353, doi. 10.1287/mnsc.35.3.353
- By:
- Publication type:
- Article
MULTIPASS SEASONAL ADJUSTMENT FILTER.
- Published in:
- Management Science, 1989, v. 35, n. 1, p. 100, doi. 10.1287/mnsc.35.1.100
- By:
- Publication type:
- Article
CRITICAL NUMBER POLICIES FOR INVENTORY MODELS WITH PERIODIC DATA.
- Published in:
- Management Science, 1989, v. 35, n. 1, p. 71, doi. 10.1287/mnsc.35.1.71
- By:
- Publication type:
- Article
ANALYSIS AND GENERALISATION OF A MULTIVARIATE EXPONENTIAL SMOOTHING MODEL.
- Published in:
- Management Science, 1986, v. 32, n. 3, p. 374, doi. 10.1287/mnsc.32.3.374
- By:
- Publication type:
- Article
FORECASTING TRENDS IN TIME SERIES.
- Published in:
- Management Science, 1985, v. 31, n. 10, p. 1237, doi. 10.1287/mnsc.31.10.1237
- By:
- Publication type:
- Article
FORECASTING APPLICATIONS OF AN ADAPTIVE MULTIPLE EXPONENTIAL SMOOTHING MODEL.
- Published in:
- Management Science, 1982, v. 28, n. 9, p. 1035, doi. 10.1287/mnsc.28.9.1035
- By:
- Publication type:
- Article
A GENERAL CLASS OF HOLT-WINTERS TYPE FORECASTING MODELS.
- Published in:
- Management Science, 1982, v. 28, n. 7, p. 808, doi. 10.1287/mnsc.28.7.808
- By:
- Publication type:
- Article
ON THE RELATIONSHIP OF ADAPTIVE FILTERING FORECASTING MODELS TO SIMPLE BROWN SMOOTHING.
- Published in:
- Management Science, 1981, v. 27, n. 8, p. 965, doi. 10.1287/mnsc.27.8.965
- By:
- Publication type:
- Article